# SDR 96FDEA00595

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187FE
- Make and model: Boeing 727-22
- Aircraft serial: 19079
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516344
- Condition: Double Drilled
- Location: Bs 1166
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NR0473, DOUBLE DRILLED HOLES ON NESTLED FLANGE OF FRAME AT BS 1166 LBL 20 WL 159.  *S/D*  TRIMMED DAMAGE AND INSTALLED DOUBLER PER SRM 51-40-3.
